Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the expansion of the remainder in the Newton-Cotes formula


Author: J. V. Uspensky
Journal: Trans. Amer. Math. Soc. 37 (1935), 381-396
MSC: Primary 65D30
MathSciNet review: 1501792
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501792-5
Article copyright: © Copyright 1935 American Mathematical Society